# SDR ASAA2018033124100

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 39,928 hours, 11,953 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 3,321 hours, 7,739 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN COCKPIT DURING DESCENT,   ACFT GROUNDED.  OIL LEAKING FROM LOAD COMPRESSOR DRAIN.  APU R & R IAW TASKCARD 4911.000002 & 4911.000003 IN WO 370325, AND OPS AND LEAK CHECKED OK.
